Discussions By Condition: Allergies

Blistering rash covering back of calf, thigh

Posted In: Allergies 2 Replies
  • Posted By: allendale80
  • November 1, 2006
  • 01:01 AM

I am recovering from a severe blistering rash which covered the back of one leg and parts of the other thigh. I thought it was poison oak but although I was hiking, I wear long pants and have had no direct exposure that I know of. I also started recently on Chlorthalidone. Is such a severe rash a possible reaction to this drug? Is it possible to react to poison oak even if wearing long pants and sleeves?

Reply Flag this Discussion

2 Replies:

  • Could be poison oak; are there watery itchy bumps? Looked up your medicine and found this: Tell your doctor if any of these symptoms are severe or do not go away: muscle weakness, dizziness ,cramps ,thirst ,stomach pain ,upset stomach ,vomiting ,diarrhea ,loss of appetite ,headache ,hair loss If you experience any of the following symptoms, call your doctor immediately: severe skin rash with peeling skin sore throat with fever unusual bleeding or bruising difficulty breathing or swallowing
    Food Allergies 7 Replies
    • November 1, 2006
    • 07:08 AM
    • 0
    Flag this Response
  • I would get tested for Lyme disease. Esp if it can't be poison oak or ivy, since you were covered. The tick bite dosen't always leave a bullseye rash. My bite was right behind the knee and it turned purple with a huge welt. Many people are bitten and never know it. Good Luck & Best Wishes.
    Anonymous 42,789 Replies
    • January 2, 2007
    • 10:21 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?